A Non-overlapping Quasi-optimal Optimized Schwarz Domain Decomposition Algorithm for the Helmholtz Equation

Y. Boubendir, X. Antoine, C. Geuzaine

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations
Original languageEnglish (US)
Title of host publicationDomain Decomposition Methods in Science and Engineering XX
EditorsBank Randolph, Holst Michael, Xu Jinchao
Pages519-526
Number of pages8
DOIs
StatePublished - 2013

Publication series

NameLecture Notes in Computational Science and Engineering
Volume91
ISSN (Print)1439-7358

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Engineering(all)
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Mathematics

Cite this